View : 98 Download: 0

Hyperinvariant subspaces for some subnormal operators

Title
Hyperinvariant subspaces for some subnormal operators
Authors
Foias C.Jung I.B.Ko E.Pearcy C.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2007
Journal Title
Transactions of the American Mathematical Society
ISSN
0002-9947JCR Link
Citation
vol. 359, no. 6, pp. 2899 - 2913
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this article we employ a technique originated by Enflo in 1998 and later modified by the authors to study the hyperinvariant subspace problem for subnormal operators. We show that every "normalized" subnormal operator S such that either {(S*nSn)1/n} does not converge in the SOT to the identity operator or {(SnS *n)1/n} does not converge in the SOT to zero has a nontrivial hyperinvariant subspace. © 2007 American Mathematical Society.
DOI
10.1090/S0002-9947-07-04113-X
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE